# SDR AU510001767

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Cap
- Part number: 57222062
- Condition: Cracked
- Location: Rt Wing
- Part time: 20,514 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING CANTED RIB CAP CRACKED. CRACK LENGTH APPROXIMATELY 40MM (1.574IN). CRACK WAS LOCATED IN THE RADIUS OF THE UPPER CAP AND TRAVELLED REARWARDS FROM THE AUXILIARY SPAR. FOUND DURING NDI IAW SB CQB03-01 PART B REV 1. (AD/SB DESC: SB CQB03-01 PART B REV 1 ) (CASA NR 510001767)
